# SDR SWAA2021081190464

- Difficulty date: July 2, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 75,691 hours, 44,551 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRACK TIEDOWN AT AFT CARGO BAY BS787 RBL13 WL157. ; / [01] REMOVED CORROSION ON TRACK TIEDOWN AT AFT CARGO BAY BS787 RBL13 WL157 IN L= 2.200' * W= 1.200' * D= 0.031' FROM ORIGINAL THICKNESS OF 0.400'. TO BE OUT LIMITS IAW SRM 53-00-53-1A-2 FIG. 103 SHEET 4. TOOLING ID:ATS1672 SN:65092939 DATE:03/2021 DUE: 03/2022; [02] REMOVED CORROSION ON TRACK TIEDOWN AT AFT CARGO BAY BS787 RBL13 WL157 IN L= 2.200' * W= 1.200' * D= 0.031'. TO BE OUT LIMITS IAW SRM 53-00-53-1A-2 FIG. 103 SHEET 4. TOOLING ID:ATS1672 SN:65092939 DATE:03/2021 DUE: 03/2022; [03] CORROSION REMOVED FROM TOP OF TIE DOWN FITTING. FOUND TO BE OUT OF LIMITS; [04] VERIFIED REMOVED CORROSION ON TRACK TIEDOWN AT AFT CARGO BAY BS787 RBL13 WL157 IN L= 2.200' * W= 1.200' * D= 0.031'. TO BE OUT LIMITS IAW SRM 53-00-53-1A-2 FIG. 103 SHEET 4. TOOLING ID:ATS1672 SN:65092939 DATE:03/2021 DUE: 03/2022; [05] TRACK AT AFT CARGO BAY BS787 RBL13 WL158 TO BE REPAIRED BY REPLACEMENT DUE TO SURROUNDING CORROSION DAMAGE AND INSTALLED ON CUSTOMER CARD TTG8Q005NL7R; [06] TRACK AT AFT CARGO BAY BS787 RBL13 WL157 TO BE REPAIRED BY REPLACEMENT DUE TO SURROUNDING CORROSION DAMAGE AND INSTALLED ON CUSTOMER CARD TTG8Q005NL7R; [07] VERIFIED THE DISCREPANCY WILL BE ADDRESSED ON TTG8Q005NL7R. NO FURTHER REWORK REQUIRED
